# SDR REXA2025020500124

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670392214
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL FWD WHEEL BIN ATTACHMENT BRACKET AFT FACE IS CHAFED. REMOVED AND EPLACED WHEEL BIN BRACKET CC670-39221-4: LOCATED 13 HOLES FOR HI-LITES IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED 13 HI-LITES IAW CRJ700 SRM 51-42-21-001-001-A01 LOCATED 8 HOLES FOR BUTTON HEAD RIVETS IAW CRJ700 SRM 51-40-11-001-A01 INSTALLED 8 BUTTON HEAD RIVETS IAW CRJ700 SRM 51-42-06-001-001-A01
